Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
181 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Dizzy and nauseous feeling, sore throat, medicine taken for cold and fever

I ve been feeling nauseous and dizzy for about two days, prior to those 2 days I had a sore throat , but now it is gone. After eating i feel nauseous, if i look at the laptop/tv screen i become nauseous and even when i read. I don t think i have a cold because i tried three types of cold as well as fever medicines and none have helped.
Tue, 5 Nov 2013
Report Abuse
Internal Medicine Specialist 's  Response
Hi,
Thanks for using Healthcaremagic,

After going through the available details the medicine you have taken may contribute to nausea and dizziness as they may cause drowsiness as well as gastritis.

Please do not take any medicine without consulting Physician. It is possible to get common sore throat along with dizziness as blockage to tube connecting throat and ear.

Please visit an ENT surgeon and get examined and treatment would require antibiotics,analgesics, and decongestants.

Even steam inhalation and warm saline gargles help. if gastritis is an issue antacids and PPI like Omeprazole may be given.

Hope this information helps.
Wish you good Health.
Take care
Good Luck
Dr.Akhilesh Dubey M.D

I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Nausea


Dizzy and nauseous feeling, sore throat, medicine taken for cold and fever

Hi, Thanks for using Healthcaremagic, After going through the available details the medicine you have taken may contribute to nausea and dizziness as they may cause drowsiness as well as gastritis. Please do not take any medicine without consulting Physician. It is possible to get common sore throat along with dizziness as blockage to tube connecting throat and ear. Please visit an ENT surgeon and get examined and treatment would require antibiotics,analgesics, and decongestants. Even steam inhalation and warm saline gargles help. if gastritis is an issue antacids and PPI like Omeprazole may be given. Hope this information helps. Wish you good Health. Take care Good Luck Dr.Akhilesh Dubey M.D